Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

I have had a miscarriage. i have no cramps or no ordor.

hi, my last period was on the 21-23 in december i didnt have a period in january so i took a pregnacy test and one line was dark and the other light. so from that time i had light pink spotting til about two days ago now its brown with some clumps. i took another pregnacy test and it was negative. so im not sure whats going on i am nauseated and bloating period is never late. i am scared that i maight have had a miscarriage and not even knew that it was happening. besides i have no cramps or no ordor. please help me.
Asked On : Tue, 8 Feb 2011
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Welcome to HealthcareMagic forum.
Most likely you are having a miscarriage. The conceptus will come out on its own with this brown discharge. There is nothing to worry. Light preg card line indicates a very early pregnancy or a non- viable foetus.
Dr. Rakhi Tayal
Answered: Tue, 8 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor